default-icon
Skin thinning
I used melaglow cream for 6 months then I used steroids cream for 2 years now my skin has become so much thin and nothing is suiting on my face . Not even any moisturizer I can't use anything. My face is numb and having severe pain skin has become so much dull . I can't understand that will it be able to reverse or not my skin condition is so much terrible please help what to do ?
31 Views v

Answers (11)

Like the answers? Consult privately with the doctor of your choice

Connect please
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +166
Consult with a doctor
Online now
Steroids side effects Do connect and consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Use of steroid can cause that. The gradual tapering of steroid is required according to signs and symptoms. You should consult for it.
Health Tips
avoidance of use of medicine without prescription.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hi .. don't worry can be altered... need to see the skin texture .. can u WhatsApp on 959798368zero .. will sort out
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Patient's detailed medical history is required. It is recommended to consult a doctor professional through the Practo app or visit a local medical facility for a thorough evaluation. Please keep in mind that detailed medical history is crucial for proper diagnosis and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
If you require assistance or have any health concerns, feel free to reach out for a consultation. Your well-being is my priority, and i'm here to support you on your health journey.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
According to your query and sign and symptom you want to know about the disease and cause and it's best Treatment as you have mentioned as  above as Please take consultation for better evaluation and best Treatment as it need complete history of patient as personal and family history. Please follow any medicine or advise after consultation only from a good doctor. Please follow good life style as • take plenty of fluid and • take less spicy and fatty foods and • take home made food only and do exercise regularly with yoga and meditation  and please keep positive  attitude to fight any disease and any problem of your life.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Kindly consult a dermatologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
That is why people should not use any medicine without doctor's prescription. That is side effect of using steroid continuously for two years.
Next Steps
Kindly consult for proper evaluation and treatment.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Need few more details Kindly consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Can help you, kindly consult and provide detailed history for proper diagnosis and further management
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.